Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Pain near urethra bulb area, arised after bouts of acute prostatis. Next step?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Burning pain near the uretha bulb area. Aggravated when sitting. Have had many visits with my urologist t and Dr. XXXXXXX M. Weiss who has the The Pacific Center for Pelvic Pain and Dysfunction. He is puzzled in regards to next steps but is evaluating. Condition started after having within 6 months 2 bouts of raging acute prostatitis. Any advice for next steps? MRI? Neurological examination?
Posted Sat, 25 May 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later
Welcome to the forum.
Unfortunately, such a situation is not easy to treat.
I would do the tests in a step wise manner to see if anything comes up in the results.
Urine culture to check for infection, semen culture to look for infection, uroflowmetry to assess your urine flow.
Antibiotics for at-least a month, stool softeners and muscle relaxants may be necessary.
Uro-dynamics, if necessary may be needed assess bladder contraction.
If nothing works out, TURP (trans-urethral resection of the prostate) should give some relief, as it can clear infection lodged within the prostate gland.
best regards
Above answer was peer-reviewed by
Follow-up: Pain near urethra bulb area, arised after bouts of acute prostatis. Next step? 6 hours later
My doctors have done the following - Urine culture, semen culture, uroflowmetry and to date I am clean in those areas.
They have narrowed it down to a condition in the uretha area but are puzzled on how to what to recommend. You did not address this in my health query.

Looking forward to getting potential solutions from you which is why I contacted your organization.

Answered by Dr. G.Srinivasan 5 hours later
Welcome back.
This means that you have not read my answer to the extent needed.
I have given suggestions already.
Antibiotics for a month, laxatives and muscle relaxants, as already suggested.
TURP if nothing else helps.
Last but not the least, you need to remember i am trying my best to provide solution from a remote area without having the chance to examine you and also that a centrer known for treating these problems is not able to offer a solution!
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor